# SDR 07FDEA03057

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,395 hours, 9,050 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL340 MOMENTARY ENGINE FIRE INDICATION ON  ENGINE ONE.  NO OTHER ENGINE INDICATIONS OF FIRE.  RETARDED THROTTLE TO IDLE.  REMAINED AT IDLE FOR  DIVERT TO LAX.  CHECKED RESISTANCE FOR LOOP B AND WAS GOOD, IAW  FIM 26-11.  FOUND SEVERAL CLAMPS WITH OUT FOIL, FOILED CLAMPS, UNABLE TO REPEAT LOOP B FAULT.  PERFORMED RTS, RTS PASS.
